Bulletin of the American Mathematical Society

Algebras and their arithmetics

L. E. Dickson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 30, Number 5-6 (1924), 247-257.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183486017

Mathematical Reviews number (MathSciNet)
MR1560885

Zentralblatt MATH identifier
50.0631.02

Citation

Dickson, L. E. Algebras and their arithmetics. Bull. Amer. Math. Soc. 30 (1924), no. 5-6, 247--257. https://projecteuclid.org/euclid.bams/1183486017


Export citation

See also

  • Cited work: Notes. Bull. Amer. Math. Soc., Volume 30, Number 1-2 (1924), 89--92.
  • This work is cited by: Notes. Bull. Amer. Math. Soc., Volume 30, Number 5-6 (1924), 280--284.